# SDR SWIA2020061051067

- Difficulty date: May 15, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR SUPPORT ANGLE AT BL 12 (P/N CC670-33199-3) IS CRACKED.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED CRACKED LT COCKPIT FLOOR SUPPORT ANGLE WITH NEW FLOOR SUPPORT ANGLE (P/N CC670-33199-3) AT LBL 12, FS 259.20 TO FS 280.00 REF SRM, DWG. RESTORED FINISH AND APPLIED CIC TO REWORK AREA AS REQUIRED REF SRM.  SEE CONTINUATION FOR DETAILS.
